# SDR SIMA200621901

- Difficulty date: August 6, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811812
- Part serial: 0219
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, CREW GOT FUEL CHANNEL 1 FAIL AND RETURNED TO BNA.  RAI FUEL SYSTEM COMPUTER, IAW AMM 28-41-21-400-801-A01, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
